# SDR UHLA2011020600065

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,323 hours, 8,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Part number: 70253651901
- Part serial: 05061422
- Condition: Defective
- Location: Cabin
- Part time: 13,949 hours, 7,824 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT EICAS MESSAGE.  RESET AFT CENTER EMERGENCY BATTERY PACK FOR EXIT LIGHT IAW EMB 170 MM 33-50-01.  OPS CHECK GOOD.  MAINTENANCE LATER REMOVED AND REPLACED MAU NR 3 GEN I/O SLOT 9/10 AND SPDA NR 2 DISCRETE I/O SLOT 9 AFTER TROUBLESHOOTING.  OPS CHECK GOOD IAW EMB 170 MM 31-41-06, 24-11-05, AND 33-50-00.
